MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11291455
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of a potential patient injury involving the magnetom sola.Per the received information from the customer, the patient was burned during an examination.Although requested, no information has been received by siemens healthineers regarding additional event details, extent of the patient¿s burn(s), and any medical treatment that may have been provided.The additional information is pending receipt as of the date of this report.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers has initiated an investigation of the reported event.The investigation is ongoing.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers (siemens) completed the investigation of the reported event.There was no serious injury associated with this issue.It was stated that a patient sustained redness on the inside of the red arm (small oblong patch).Siemens experts analyzed the rfswd.Log generated during the patient¿s examination, as no dicom images were provided.Please note that the sar values were analyzed based on a rfswd.Log extracted from an internal database.It is not (b)(4) clear if the correct logfile for this incident was used, as the listed patient weight and height noted in the questionnaire do not exactly match the logged values.The complete examination of the patient¿s brain lasted 37.8 min with an active scanning time of 35.5 min.No abnormality was found, which would indicate a system malfunction.The complete measurement was performed in the normal operating mode.The sar values were within the limits defined by the mr safety standard ((b)(6)), i.E.The maximum applied sar was 12.0 % of the normal mode limit.The applied rf in this case should not represent a risk under normal circumstances and scan conditions.Furthermore, the patient absorbed 4.4 wmin/kg which is clearly below the limit of 240 wmin/kg defined in the mr safety standard ((b)(6)).The system and the used rf coils were checked by our service engineer and found to be in specification.In summary no hardware or software problem was found which would explain the patient's redness.The root cause is most likely contact between the patient's inner arm and body.It was stated in the provided questionnaire that there was an internal investigation by the customer which conclusion that the root cause of the burn was a "patient position error".The formation of rf current loops based on skin-skin contact might lead to more injuries and should be avoided by using distance cushions.This effect and the preventive measure are described in the magnetom family operator manual ¿ mr system and coils, syngo mr xa61.Siemens instructed the customer to always follow the instructions given in the operator manual regarding correct patient positioning to avoid such incidents in the future.Always position the patient so that the patient¿s arms are aligned with the torso and ensure that hands, arms, and legs do not touch (minimum distance: 5 mm).Ensure that the minimum distance of 5 mm is maintained between patient and tunnel covering.To ensure distance, use positioning aids, e.G., blankets made of linen, cotton, or paper, or dry material that is permeable to air.This complaint has been closed.

Brand Name
MAGNETOM SOLA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23310064
Report Number3002808157-2025-00028
Device Sequence Number17426916
Product Code LNH
UDI-Device Identifier04056869164809
UDI-Public(01)04056869164809
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11291455
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown